Social Anxiety Forum - View Single Post - Lexapro (escitalopram) [SSRI]

View Single Post
post #320 of (permalink) Old 06-18-2016, 09:39 AM
BeInTheHereAndNow
SAS Member
 
BeInTheHereAndNow's Avatar
 
Join Date: Jan 2016
Posts: 216
My Mood: Mellow
Quote:
Originally Posted by lewrole22 View Post
Escitalopram is ****ing ****.

I've been on this for four days and it has given me erectile dysfunction and sweating. This happened before with other SSRIs so I'm not imagining it.

I'm quitting this drug already. Why take something that will make me worse off? Why can't they give me some benzos already? Why can't they give me the stuff that actually works? I'll take my chances on the silkroad.
Stick with it, I had this for a couple of weeks then it wore off. I've been on it 2 months now and feeling better and I don't have any sexual problems any more.
BeInTheHereAndNow is offline  
 
 
For the best viewing experience please update your browser to Google Chrome